# SDR AUS20030331

- Difficulty date: March 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Sheared
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD TRAILING EDGE FLAP INBOARD FLAP TRACK FAIRING ADRIFT. INSPECTION FOUND A BOLT SHEARED WHICH THEN ALLOWED THE FLAP FAIRING CAM FOLLOWERS TO SEPARATE FROM THE TRACK.
